Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 121, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2011, 8:55 PM MDT for Chase County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 8:55 PM MDT (02:55 UTC)
- Expired
- Jun 19, 2011, 9:45 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Chase County, NE
The radar
The Goodland radar (KGLD), 127 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:25 PM MDT | HAIL 2.75 | Champion, NE | CHASE COUNTY SHERIFF REPORTED GOLF BALL AND BASEBALL SIZED HAIL IN CHAMPION |
| Jun 19, 9:35 PM MDT | HAIL 1.75 | Imperial, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:04 PM MDT | Tornado Watch | SPC | 7 hr |
| Jun 19, 5:10 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.6
The text
As transmitted, in the capitals the NWS used until 2016.
728 WUUS53 KLBF 200255 SVRLBF NEC029-200345- /O.NEW.KLBF.SV.W.0121.110620T0255Z-110620T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 855 PM MDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHASE COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 945 PM MDT * AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF ALVIN...OR 16 MILES SOUTHEAST OF HOLYOKE...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CHAMPION AROUND 915 PM MDT. IMPERIAL AROUND 920 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4061 10205 4062 10147 4035 10161 4034 10205 TIME...MOT...LOC 0255Z 271DEG 37KT 4044 10201 WIND...HAIL 70MPH 1.75IN $$ STOPPKOTTE
3 follow-up statements
587 WWUS53 KLBF 200314 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 914 PM MDT SUN JUN 19 2011 NEC029-200345- /O.CON.KLBF.SV.W.0121.000000T0000Z-110620T0345Z/ CHASE NE- 914 PM MDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY UNTIL 945 PM MDT... AT 910 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF CHAMPION...OR 13 MILES SOUTHWEST OF IMPERIAL...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CHAMPION AROUND 925 PM MDT. IMPERIAL AROUND 935 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4061 10205 4062 10147 4035 10161 4034 10205 TIME...MOT...LOC 0314Z 259DEG 26KT 4045 10183 WIND...HAIL 60MPH 1.50IN $$ STOPPKOTTE
589 WWUS53 KLBF 200330 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1030 PM CDT SUN JUN 19 2011 NEC029-200345- /O.CON.KLBF.SV.W.0121.000000T0000Z-110620T0345Z/ CHASE NE- 930 PM MDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY UNTIL 945 PM MDT... AT 924 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHAMPION...OR 6 MILES SOUTHWEST OF IMPERIAL... MOVING EAST AT 30 MPH. IN ADDITION...AT 925 PM MDT...BASEBALL SIZE HAIL WAS REPORTED IN CHAMPION WITH THIS STORM. THE SEVERE THUNDERSTORM WILL BE NEAR... IMPERIAL AROUND 935 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4061 10205 4062 10147 4035 10161 4034 10205 TIME...MOT...LOC 0329Z 259DEG 26KT 4047 10169 WIND...HAIL 60MPH 2.50IN $$ STOPPKOTTE
875 WWUS53 KLBF 200348 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1048 PM CDT SUN JUN 19 2011 NEC029-200357- /O.EXP.KLBF.SV.W.0121.000000T0000Z-110620T0345Z/ CHASE NE- 948 PM MDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHASE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER LARGE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM IN EASTERN CHASE COUNTY. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHASE COUNTY UNTIL 1030 PM MDT. LAT...LON 4061 10205 4062 10147 4035 10161 4034 10205 TIME...MOT...LOC 0330Z 259DEG 26KT 4047 10168 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:29 PM MDT, 6 hours 26 minutes earlier.
Area forecast discussion, Jun 19, 2:29 PM MDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUN 19 2011 .SYNOPSIS... H5 LOW OVER THE MARITIMES WITH WITH RIDGING INTO THE GREAT LAKES AND A CLOSED LOW OVER ALBERTA WITH DEEP TROUGH INTO THE GREAT BASIN. JET STREAK ROUNDING THE TROUGH INTO THE NEBRASKA PANHANDLE AND ASSOCIATED PRECIPITATION ECHOES ALONG WEST TO EAST 800H BOUNDARY. SURFACE LOW PRESSURE OVER NORTHWEST SOUTH DAKOTA AND DEEPENING LOW PRESSURE OVER EASTERN COLORADO. && .DISCUSSION... BELOW NORMAL TEMPERATURES AND WET IN THE NEAR TERM. MODELS ARE HAVING SOME PROBLEMS WITH FOCUS AREA FOR CONVECTION IN THE NEAR TERM. NAM PUSHES FOCUS NORTH INTO THE DAKOTAS WHILE GFS HOLDS BACK WITH FOCUS OVER SOUTHWEST NEBRASKA AND THEN SHIFTING IT NORTH INTO THE NEBRASKA SANDHILLS WITH THE WARM FRONT THROUGH THE EVENING AND INTO THE DAKOTAS MONDAY MORNING. SURFACE PLOT AND MSAS SUPPORTS SPLIT SURFACE LOW AT THE MOMENT. AS THE TROUGH MOVES OUT OF THE ROCKIES AND ONTO THE PLAINS LOW OVER EASTERN COLORADO WILL DEEPEN AND BE THE DOMINATE FOCUS FOR CONVECTION MORE CLOSELY MIRRORING THE GFS SOLUTION. WILL TREND TOWARDS THIS MODEL ESPECIALLY WITH THE QUANTITATIVE PRECIPITATION FORECAST. PWS ON THIS MORNINGS SOUNDING 0.94 AND 1.27 AT KOAX. STRONG WESTERLY COMPONENT TO MOISTURE ADVECTION THROUGH THE AFTERNOON AND EVENING...GFS PWS INCREASING TO AROUND 1.5 INCHES WHICH IS 99TH PERCENTILE FOR ALL TIME PWS AND ABOVE 2 STANDARD DEVIATIONS FOR THIS TIME OF YEAR. STORM MOTION 270 AT 9KTS. BUFKIT SOUNDINGS FOR WESTERN NEBRASKA SHOWING SIMILAR VALUES WITH SLOW STORM MOTIONS GOOD SET UP FOR HEAVY RAIN. CAPE ON THIS MORNINGS SOUNDING 3000J/KG WITH SB LIS -8. TRIPLE POINT LOOKS TO BE INITIALLY OVER NORTHWEST KANSAS SOUTHWEST NEBRASKA THIS AFTERNOON WITH INVERTED TROUGH ACROSS WESTERN NEBRASKA INTO BLACKHILLS. LARGE HAIL DAMAGING WINDS AND VERY HEAVY RAIN WITH STORMS FURTHER NORTH ACROSS WESTERN NEBRASKA. THE BEST HEAVY RAIN POTENTIAL WILL COME THROUGH THE DAY MONDAY AS THE SURFACE LOW AND THE UPPER LOW BECOME STACKED OVER WESTERN NEBRASKA WITH FOCUS ON WESTERN NEBRASKA SANDHILLS. THIS WILL BE OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN BUT WITH REDUCTIONS IN CFS FROM KINGSLEY SHOULD BE A WASH BUT SEE HYDROLOGY SECTION FOR MORE DETAILED DISCUSSION. WINDS WILL BECOME A CONCERN MONDAY NIGHT INTO TUESDAY. WILL HAVE TO BE WATCHED FOR AN ADVISORY. SYSTEM WILL SHEAR OUT THROUGH NORTHEAST NEBRASKA TUESDAY WITH SHOWERS AND THUNDERSTORMS CONTINUING OVER NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA THROUGH TUESDAY NIGHT. IN THE EXTENDED SLOW MOVING UPPER SYSTEM MOVES TO THE EAST AWAY FROM FORECAST AREA. SOME WRAPAROUND SHOWERS AND CLOUDS MAY LINGER ESPECIALLY OVER THE NORTHEAST FORECAST AREA. THURSDAY RIDGING RETURNS TO THE NORTHERN PLAINS WITH TEMPERATURES RETUNING TO NORMAL FOR THIS TIME OF YEAR. A STALLED OUT BOUNDARY ALONG THE EASTERN PLAINS OF COLORADO AND WYOMING WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WITH SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE RIDGE AND EVENTUALLY A STRONGER SYSTEM MOVES ACROSS THE DAKOTAS THROUGH THE WEEKEND AND BRINGS BETTER CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA SUNDAY. WEAK RIDGE BUILDS BACK IN THE FIRST PART OF THE WORK WEEK. && .AVIATION... SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE OVERNIGHT FOR BOTH THE LBF AND VTN FLIGHT TERMINALS. AN UPPER LEVEL TROUGH WILL SLOWLY EJECT EAST FROM THE INTER MOUNTAIN WEST TOWARD THE GREAT PLAINS. AIDED BY STRONG UPPER LEVEL SUPPORT...SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO WHICH IN TURN WILL FORCE A WARM FRONT NORTHWARD OVER SOUTHERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP OVER TWO REGIONS...FIRST ALONG THE HIGHER TERRAIN OF EASTERN COLORADO/WYOMING...AND THE SECOND AREA ALONG THE SURGING WARM FRONT. STRONG WIND AND VERY LARGE HAIL WILL REMAIN THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY SOUTH OF THE LBF TERMINAL. FOR THE TAF FORECAST...GENERALLY FOLLOWED THE GUIDANCE OF THE NAM SOLUTION WHICH INITIALLY DEVELOPS STORMS ACROSS THE WEST AS EARLY AS 21Z...WITH FURTHER DEVELOPMENT ALONG THE WARM FRONT NEAR/BY 00Z. THE INITIAL STORMS WILL CONGEAL INTO A EASTWARD PROPAGATING MCS WITH VERY STRONG ERRATIC WIND EXPECTED. OTHER STORMS/MCS LOOK TO PUSH EAST OUT OF EASTERN COLORADO OVERNIGHT...POSSIBLY AFFECTING BOTH THE LBF AND VTN TERMINALS...SO WILL ADD THE MENTION OF ADDITIONAL STORMS TO THE ONGOING TAF FORECAST. SEVERE WIND WITH HAIL AND VERY HEAVY RAINFALL IS POSSIBLE DURING THE 06Z TO 12Z TIMEFRAME WITH THIS SECOND COMPLEX OF STORMS. && .HYDROLOGY... HEAVY RAIN IS POSSIBLE TONIGHT AND THEN AGAIN DURING THE MONDAY/MONDAY NIGHT TIMEFRAME. THE 19.12Z NAM AND GFS SOLUTIONS CONTINUE TO INDICATE A 3 TO 4 INCH RAIN CENTER ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...WITH THE NAM TARGETING THE NORTH PLATTE AND PLATTE RIVER CONFLUENCE NORTHEAST THROUGH SOUTHERN HOLT COUNTY. GFS HAS THE RAIN CENTER FURTHER WEST AND NORTH...GENERALLY WEST OF LAKE MCCONAUGHY NORTH THROUGH WESTERN CHERRY COUNTY. THE NAM REMAINS SLIGHTLY FURTHER SOUTH WITH THE OVERALL PROGRESSION OF THE SYSTEM...WITH THE GFS STACKING THE SYSTEM JUST NORTH OF LINCOLN COUNTY. REGARDLESS...A HEAVY RAIN CENTER WILL PRESENT ITSELF SOMEWHERE OVER NORTH CENTRAL NEBRASKA...WHICH COULD EXACERBATE RIVER FLOODING FURTHER AS HIGH WATER LEVELS CONTINUE DUE TO LATE SEASON SNOW MELT. THE NEED FOR A FLOOD/FLASH FLOOD WATCH WILL BE REEVALUATED LATER TODAY OR TONIGHT. ONE FINAL HYDRO CONCERN...NORTHWEST WINDS WILL INCREASE LATE MONDAY NIGHT INTO TUESDAY...WITH GUST POTENTIAL OF GREATER THAN 25KTS. WITH LAKE MCCONAUGHY AT BANKFULL...LARGE WAVES WILL DEVELOP ALONG THE LONG FETCH OF THE LAKE...WHICH COULD CAUSE ISSUES FOR SMALL BOATS AND TRAFFIC ALONG THE DAM. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ022-023-035-036-056>058-069. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 19, 2:27 PM MDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT SUN JUN 19 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 327 PM CDT SUN JUN 19 2011 /227 PM MDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK WHICH INCLUDES SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA...WHICH INCLUDES THE INTERSTATE 80 CORRIDOR. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO SOUTHWESTERN NEBRASKA AND UP INTO PANHANDLE PROVIDING FOCUS FOR STORM DEVELOPMENT AFTER 4 PM CDT. STORMS DEVELOPING ALONG THE FRONT MAY BE CAPABLE OF VERY LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES. STORM MOTION IS EXPECTED TO BE NORTHEAST AT 15 MPH. TONIGHT...THE WARM FRONT STRENGTHENS ACROSS SOUTHERN NEBRASKA AND STORMS CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST INTO NORTH CENTRAL NEBRASKA PRODUCING LARGE OR VERY LARGE HAIL. ALSO THE THREAT OF WIND DAMAGE WILL INCREASE AS THE STORMS CONGEAL INTO A CONVECTIVE COMPLEX THAT WILL PUSH EAST ACROSS THE STATE. TOTAL RAINFALL TODAY AND TONIGHT OF UP 1 AND 1/2 INCHES COULD PRODUCE MINOR FLOODING...ESPECIALLY IN URBAN AREAS AND IN AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. LOCAL AMOUNTS HIGHER WITH STRONGEST STORMS COULD PRODUCE FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN AND FLOODING IS POSSIBLE MONDAY AND MONDAY NIGHT. AN UPPER LEVEL DISTURBANCE COULD DEEPEN ACROSS SOUTHWEST NEBRASKA AND TRACK SLOWLY NORTH PRODUCING A 3 TO 5 INCH HEAVY RAIN CENTER ACROSS SOUTHWESTERN NEBRASKA INCLUDING LINCOLN COUNTY. THE NEED FOR A FLOOD OR FLASH FLOOD WATCH WILL BE EVALUATED LATER TODAY OR TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ALONG AND SOUTH OF INTERSTATE 80 AND POSSIBLY IN THE NEBRASKA PANHANDLE FROM AROUND 3 PM CDT THROUGH 9 PM CDT. ALL SPOTTERS ARE ASKED TO REPORT SEVERE HAIL...WIND AND TORNADOES TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 19, 7:46 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL W BRULE 41.10N 101.89W
06/19/2011 E1.00 INCH KEITH NE FIRE DEPT/RESCUE
0840 PM HAIL STOCKVILLE 40.53N 100.38W
06/19/2011 E1.75 INCH FRONTIER NE EMERGENCY MNGR
&&
BHIRSCHLocal storm report, Jun 19, 7:59 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL 6 NE ARNOLD 41.49N 100.11W
06/19/2011 M1.25 INCH CUSTER NE PUBLIC
&&
SJACOBSLocal storm report, Jun 19, 8:00 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 E0.50 INCH HAYES NE PUBLIC
&&
VAN PELTLocal storm report, Jun 19, 8:39 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 5 SSW NEWPORT 42.53N 99.37W
06/19/2011 M1.00 INCH ROCK NE PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 5 MILES SSW OF NEWPORT
0553 PM HAIL NEWPORT 42.60N 99.33W
06/19/2011 M1.25 INCH ROCK NE PUBLIC
QUARTERS AND HALF DOLLARS SIZE HAIL REPORTED IN NEWPORT.
0602 PM HAIL 1 SW NEWPORT 42.59N 99.34W
06/19/2011 M2.50 INCH ROCK NE PUBLIC
THE HAIL LASTED FOR 20 MINUTES.
0602 PM HAIL 10 WNW IMPERIAL 40.57N 101.81W
06/19/2011 E2.75 INCH CHASE NE PUBLIC
0622 PM HAIL 9 SW ARNOLD 41.33N 100.32W
06/19/2011 M1.50 INCH LINCOLN NE PUBLIC
MARBLE TO PING PONG BALL SIZED HAIL PARTIALLY COVERING
THE GROUND
0636 PM HAIL 5 NNE STUART 42.67N 99.10W
06/19/2011 M1.75 INCH HOLT NE PUBLIC
0638 PM HAIL 6 N STUART 42.69N 99.14W
06/19/2011 E1.75 INCH HOLT NE PUBLIC
0648 PM TORNADO 8 S WAUNETA 40.30N 101.37W
06/19/2011 DUNDY NE LAW ENFORCEMENT
CHASE COUNTY SHERIFF REPORTED TORNADO 8 MILES SOUTH OF
WANETA
0706 PM HAIL 12 N ATKINSON 42.71N 98.98W
06/19/2011 M1.00 INCH HOLT NE PUBLIC
PUBLIC REPORTED A FEW HAIL STONES THE SIZE OF A
QUARTER...BUT MOST WERE THE SIZE OF A LARGE MARBLE.
0712 PM HAIL 10 S HAYES CENTER 40.37N 101.02W
06/19/2011 M1.75 INCH HAYES NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL 10 S OF HAYES CENTER
0713 PM FUNNEL CLOUD 6 SE HAYES CENTER 40.45N 100.94W
06/19/2011 HAYES NE TRAINED SPOTTER
0739 PM HAIL 4 S BIG SPRINGS 41.01N 102.07W
06/19/2011 M1.00 INCH DEUEL NE CO-OP OBSERVER
0745 PM HAIL 9 SE HAYES CENTER 40.42N 100.90W
06/19/2011 M1.75 INCH HAYES NE PUBLIC
GOLF BALL SIZED HAIL 9 SE OF HAYES CENTER
0811 PM HAIL 7 W ARNOLD 41.42N 100.33W
06/19/2011 M0.88 INCH LOGAN NE FIRE DEPT/RESCUE
ARNOLD FIRE DEPARTMENT REPORTED NICKEL SIZED HAIL 7 MILES
WEST OF ARNOLD.
0813 PM FLASH FLOOD 9 SE STAPLETON 41.39N 100.39W
06/19/2011 LINCOLN NE FIRE DEPT/RESCUE
FROM 6 MILES SOUTHEAST TO 10 MILES SOUTHEAST OF
STAPLETON...STATE HIGHWAY 92 IS UNDER WATER DUE TO HEAVY
RAIN.
0815 PM HAIL W BRULE 41.10N 101.89W
06/19/2011 E1.00 INCH KEITH NE FIRE DEPT/RESCUE
0829 PM FLASH FLOOD 10 SE STAPLETON 41.38N 100.38W
06/19/2011 LINCOLN NE FIRE DEPT/RESCUE
SEVERAL COUNTRY ROADS ARE WASHED OUT FROM 9 MILES
SOUTHEAST TO 10 MILES EAST OF STAPLETON.
0840 PM HAIL STOCKVILLE 40.53N 100.38W
06/19/2011 E1.75 INCH FRONTIER NE EMERGENCY MNGR
0859 PM HAIL 6 NE ARNOLD 41.49N 100.11W
06/19/2011 M1.25 INCH CUSTER NE PUBLIC
0900 PM HAIL 7 W HAYES CENTER 40.51N 101.15W
06/19/2011 E0.50 INCH HAYES NE PUBLIC
&&
BHIRSCHLocal storm report, Jun 19, 8:44 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
944 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 8 S NORTH PLATTE 41.02N 100.77W
06/19/2011 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL 1.5 MILES SOUTH OF LAKE MALONEY
&&
VAN PELTLocal storm report, Jun 19, 8:49 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL 10 S NORTH PLATTE 40.99N 100.77W
06/19/2011 M1.25 INCH LINCOLN NE TRAINED SPOTTER
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:00 PM MDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 6:03 PM MDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 6:17 PM MDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 26 min |
| Jun 19, 6:19 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 6:31 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 6:58 PM MDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 7:00 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 7:26 PM MDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 7:27 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 7:31 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 7:34 PM MDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 7:49 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 8:10 PM MDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 8:26 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 8:31 PM MDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 8:52 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 8:58 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 9:16 PM MDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 10:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 19, 11:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 19, 11:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 19, 11:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 19, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 19, 11:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Jun 20, 12:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 1:37 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 1:47 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 2:55 AM MDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 7:34 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 7:40 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jun 20, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 20, 3:01 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 3:07 PM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 3:12 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 3:36 PM MDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 4:00 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
| Jun 20, 5:15 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.